# SDR SWAA2022012462228

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 120AF
- Condition: Warped
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PANEL 120AF WAVY ; /
